# SDR DALA2018071904563

- Difficulty date: July 18, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 52,572 hours, 25,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON ZEE FLOOR SUPPORT STA 992 LBL=45 AT CABIN PAX FLOOR STUCTURE. ZEE FLOOR SUPPORT WAS REPLACED PER DWG 147A5710 ITEM 1.
